# SDR CALA2025021102287

- Difficulty date: February 8, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 82,117 hours, 33,480 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Fod
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FA REPORTS DOOR 2L STIFF TO DISARM FOUND DEBRIS ON FLOOR FITTING. CLEANED AS REQURIED AND DOOR 2L ARMS AND DISARMS NORMALLY.
